Sur la topologie des courbes polaires de certains feuilletages singuliers
[About the topology of polar curves of some singular foliations]
Annales de l'Institut Fourier, Volume 53 (2003) no. 3, pp. 787-814.

We prove the classic statement of the decomposition theorem of the generic polar curve in the maximal context of generalised curve foliations with non resonant logarithmic model. We also prove the property of separation of the separatrices for the polar foliation.

On démontre l’énoncé classique du théorème de décomposition de la polaire générique dans le contexte maximal des feuilletages courbes généralisées à modèle logarithmique non résonnant. On montre aussi la propriété d’éloignement des séparatrices pour le feuilletage polaire.

DOI: 10.5802/aif.1960
Classification: 32S65
Keywords: singular foliation, polar, logarithmic model, separatrice, Newton polygon
@article{AIF_2003__53_3_787_0,
     author = {Corral, Nuria},
     title = {Sur la topologie des courbes polaires de certains feuilletages singuliers},
     journal = {Annales de l'Institut Fourier},
     pages = {787--814},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {3},
     year = {2003},
     doi = {10.5802/aif.1960},
     zbl = {1032.32019},
     mrnumber = {2008441},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1960/}
}
TY  - JOUR
TI  - Sur la topologie des courbes polaires de certains feuilletages singuliers
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 787
EP  - 814
VL  - 53
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1960/
UR  - https://zbmath.org/?q=an%3A1032.32019
UR  - https://www.ams.org/mathscinet-getitem?mr=2008441
UR  - https://doi.org/10.5802/aif.1960
DO  - 10.5802/aif.1960
LA  - fr
ID  - AIF_2003__53_3_787_0
ER  - 
%0 Journal Article
%T Sur la topologie des courbes polaires de certains feuilletages singuliers
%J Annales de l'Institut Fourier
%D 2003
%P 787-814
%V 53
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1960
%R 10.5802/aif.1960
%G fr
%F AIF_2003__53_3_787_0
Corral, Nuria. Sur la topologie des courbes polaires de certains feuilletages singuliers. Annales de l'Institut Fourier, Volume 53 (2003) no. 3, pp. 787-814. doi : 10.5802/aif.1960. https://aif.centre-mersenne.org/articles/10.5802/aif.1960/

[1] A. Beauville Complex Algebraic Surfaces, London Math. Soc. Stud. Texts, Tome 34, Cambridge University Press, 1996 | MR: 1406314 | Zbl: 0849.14014

[2] C. Camacho; P. Sad Invariant Varieties Through Singularities of Holomorphic Vector Fields, Ann. of Math., Tome 115 (1982), pp. 579-595 | Article | MR: 657239 | Zbl: 0503.32007

[3] C. Camacho; A. Lins Neto; P. Sad Topological, J. Diff. Geom., Tome 20 (1984), pp. 143-174 | MR: 772129 | Zbl: 0576.32020

[4] J. Cano An extension of the Newton-Puiseux, Ann. Inst. Fourier, Tome 43 (1993) no. 1, pp. 125-142 | Numdam | MR: 1209698 | Zbl: 0766.34006

[5] E. Casas-Alvero Singularities of plane curves, London Math. Soc. Lecture Note Ser., Tome 276, Cambridge University Press, 2000 | MR: 1782072 | Zbl: 0967.14018

[6] E. Casas-Alvero Infinitely near imposed singularities of polar curves, Math. Ann., Tome 287 (1990), pp. 429-454 | Article | MR: 1060685 | Zbl: 0675.14009

[7] E. Casas-Alvero Singularities of polar curves, Comp. Math., Tome 89 (1993), pp. 339-359 | Numdam | MR: 1255701 | Zbl: 0806.14021

[8] D. Cerveau; J.-F. Mattei Formes intégrables holomorphes singulières, Astérisque, Tome 97, Soc. Math. France, 1982 | MR: 704017 | Zbl: 0545.32006

[9] N. Corral Courbes polaires d'un feuilletage singulier, C. R. Acad. Sci. Paris, Série I, Tome 331 (2000) no. 1, pp. 51-54 | MR: 1780216 | Zbl: 0970.32016

[10] F. Delgado de la Mata A factorization theorem for the polar of a curve with two branches, Comp. Math., Tome 92 (1994), pp. 327-375 | Numdam | MR: 1286130 | Zbl: 0816.14012

[11] H. Eggers Polarinvarianten und die Topologie von Kurvensingularitaen, Bonner Math. Schriften 147 (1983) | MR: 701391 | Zbl: 0559.14018

[12] E. GarcÍa Barroso Invariants des singularités de courbes planes et courbure des fibres de Milnor (1996) (Thèse, École Normale Supérieure, LMENS-96-35)

[13] E. GarcÍa Barroso Sur les courbes polaires d'une courbe plane réduite, Proc. London Math. Soc., Tome 81 (2000) no. 3, pp. 1-28 | Article | MR: 1756330 | Zbl: 01696272

[14] T.C. Kuo; Y.C. Lu On Analytic Function Germs of Two Complex Variables, Topology, Tome 16 (1977), pp. 299-310 | Article | MR: 460711 | Zbl: 0378.32001

[15] LÊ Dung Trang; F. Michel; C. Weber Sur le comportement des polaires associées aux germes de courbes planes, Comp. Math., Tome 72 (1989), pp. 87-113 | Numdam | MR: 1026330 | Zbl: 0705.32021

[16] A. Lins Neto Algebraic Solution of Polynomial Differential Equation and Foliations in Dimension Two, Holomorphic Dynamics. Proceedings México, 1986 (Lecture Notes in Math.) Tome 1345 (1988), pp. 192-232 | Zbl: 0677.58036

[17] J.-F. Mattei; R. Moussu Holonomie et intégrales premières, Ann. Sci. École Norm. Sup., Tome 13 (1980), pp. 469-523 | Numdam | MR: 608290 | Zbl: 0458.32005

[18] M. Merle Invariants polaires des courbes planes, Invent. Math., Tome 41 (1977), pp. 103-111 | Article | MR: 460336 | Zbl: 0371.14003

[19] P. Rouillé Courbes polaires et courbure (1996) (Thèse, Université de Bourgogne, Dijon)

[20] P. Rouillé Sur les polaires des certaines 1-formes, C. R. Acad. Sci. Paris, Série I, Math., Tome 326 (1998) no. 6, pp. 677-680 | MR: 1641734 | Zbl: 0953.32021

[21] P. Rouillé Théorème de Merle: cas des 1-formes de type courbes généralisées, Bol. Soc. Brasil. Mat., Tome 30 (1999) no. 3, pp. 293-314 | Article | MR: 1726915 | Zbl: 0951.32021

[22] A. Seidenberg Reduction of Singularities of the Differentiable Equation $A \rmd Y = B \rmd X$, Amer. J. Math., Tome 90 (1968), pp. 248-269 | Article | MR: 220710 | Zbl: 0159.33303

[23] B. Teissier Cycles évanescents, sections planes et conditions de Whitney, Singularités à Cargese (Astérisque) Tome 7-8 (1973), pp. 285-362 | Zbl: 0295.14003

[24] B. Teissier Variétés polaires 1, Invent. Math., Tome 40 (1977), pp. 267-292 | MR: 470246 | Zbl: 0446.32002

[25] O. Zariski Le problème des modules pour les branches planes, Centre de Mathématiques de l'École Polytechnique, 1973, Hermann, 1986 | MR: 861277 | Zbl: 0317.14004

Cited by Sources: